MAUDE Adverse Event Report: STRYKER GMBH CANNULATED COMPRESSION SCREW; PLATE, FIXATION, BONE

STRYKER GMBH CANNULATED COMPRESSION SCREW; PLATE, FIXATION, BONE
Model Number 58-30424
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/17/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available, it will be provided in a supplemental report.
 
Event or Problem Description
It was reported that in using the twinfix screw to reduce a left scaphoid fracture, the surgeon felt the screw may have been driven too far.When the surgeon attempted to back the screw up, the proximal (blue) portion was pulling away from the distal (gold) portion.The proximal portion was removed and the distal portion driven through and removed from the distal side.A second screw was implanted and the procedure was completed successfully with a 1-hour surgical delay.

Brand Name
CANNULATED COMPRESSION SCREW
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
MDR Report Key11636100
Report Number0008031020-2021-00141
Device Sequence Number19753728
Product Code HRS
UDI-Device Identifier04546540362148
UDI-Public04546540362148
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K013775
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number58-30424
Device Catalogue Number58-30424
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/17/2021
Initial Report FDA Received Date04/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age22 YR